# SDR UPS00832723

- Difficulty date: May 13, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SEAT TRACK B AT STA 1060 - 1330 HAS CORROSION UNDER O/B FLANGE.  REMOVED CORROSION IAW DC8 SRM 53-2-0, FOUND OUT OF LIMITS.  REMOVED DAMAGED SECTION OF TRACK, LOCATED AND DRILLED NEW SECTION IAW DC8 SRM 51-1-24.  FABBED SPLICES IAW UPS EO 5320-8309.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW SEAT TRACK SECTIONS AND SPLICES IAW UPS EO 5320-8309 & DC8 SRM 51-3-0.  INSTALLED FLOOR PANEL IAW DC8 SRM 51-3-0 & 51-1-14.
